On the integrability of a tritrophic food chain model

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper we work with a vastly analyzed tritrophic food chain model. We provide a complete characterization of their Darboux polynomials and of their exponential factors. We also show the non-existence of polynomial first integrals, of rational first integrals, of local analytic first integrals in a neighborhood of the origin, of first integrals that can be described by formal series and of Darboux first integrals.
Original languageEnglish
Pages (from-to)331-355
JournalAdvanced Nonlinear Studies
Volume10
Issue number2
DOIs
Publication statusPublished - 1 Jan 2010

Keywords

  • Analytic integrability tritrophic food chain model
  • Darboux integrability
  • Darboux polynomial
  • Exponential factor
  • Formal integrability
  • Polynomial integrability

Fingerprint Dive into the research topics of 'On the integrability of a tritrophic food chain model'. Together they form a unique fingerprint.

Cite this